ADHD

Question
Posted by: sharmaine spangenberg | 2011/02/01

Q.

chest pains in ADHD kids

Hi, my son is ADHD and have been on rittilin for the past two years, we have moved to Dar es Salaam and I''ve taken him off the medication as it is difficult to get it here all the time, he complains of a pain in his heart can that have any link to him not taking his medication? is it normal? Do I have to be concerned?

Expert's Reply

A.

ADHD Expert

Dear Sharmaine,

It is not advisable to simply stop taking any medication without the guidance of the prescribing doctor. However, chest pain due to any cause should be looked at by a doctor.

Best wishes,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2011/02/02

Dear Sharmaine,

It is not advisable to simply stop taking any medication without the guidance of the prescribing doctor. However, chest pain due to any cause should be looked at by a doctor.

Best wishes,
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.